# SDR AT0000122

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT TAILCONE EMERGENCY FLOOD LIGHT INOPERATIVE.  CORRECTIVE ACTION:  RELAMPED IAW MM 33-50.
